# SDR USAA2011022590865

- Difficulty date: February 15, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 40,834 hours, 16,477 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S4 - MAJOR REPAIR - CRACK IN FLIGHT DECK FLOOR SUPPORT WEB BETWEEN FR8 TO FR11, Y765.  REPLACED FLIGHT DECK FLOOR SUPPORT WEB BETWEEN FR8 TO FR11, Y765 IAW A319 SRM 51-42-11, 53-11-14, 51-44-11, 51-21-11 & 51-75-00.
